Regorafenib could cause sinusoidal obstruction syndrome

Motoi Takahashi, Shigeru Harada, Hideo Suzuki, Naoki Yamashita, Hiroyuki Orita, Masaki Kato, Kazuhiro Kotoh

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

A 74-year-old man with advanced colon cancer was admitted to our hospital with jaundice and ascites. Four weeks before admission, he had started treatment with regorafenib because other chemotherapies had failed. Blood tests showed a characteristic increase in his serum lactate dehydrogenase level, which indicated intrahepatic hypoxia. The liver was not cirrhotic, but Doppler ultrasonography (US) showed that the portal flow was markedly decreased. These findings suggested that his liver failure could be caused by sinusoidal obstruction syndrome (SOS). We therefore started treatment with anticoagulants that included antithrombin III and recombinant thrombomodulin. His portal flow gradually increased, and his hepatic function improved in parallel with the increased flow. Although regorafenib could cause fatal liver failure, the mechanism remains unclear. SOS might be a route by which regorafenib induces liver failure. Additionally, lactate dehydrogenase could be a marker for identifying the adverse effects at an early stage of regorafenib-induced liver failure.

元の言語英語
ページ(範囲)E41-E44
ジャーナルJournal of Gastrointestinal Oncology
7
発行部数3
DOI
出版物ステータス出版済み - 6 1 2016

Fingerprint

Hepatic Veno-Occlusive Disease
Liver Failure
L-Lactate Dehydrogenase
Thrombomodulin
Doppler Ultrasonography
Antithrombin III
Liver
Hematologic Tests
Jaundice
Ascites
Colonic Neoplasms
Anticoagulants
Drug Therapy
regorafenib
Therapeutics
Serum

All Science Journal Classification (ASJC) codes

  • Oncology
  • Gastroenterology

これを引用

Takahashi, M., Harada, S., Suzuki, H., Yamashita, N., Orita, H., Kato, M., & Kotoh, K. (2016). Regorafenib could cause sinusoidal obstruction syndrome. Journal of Gastrointestinal Oncology, 7(3), E41-E44. https://doi.org/10.21037/jgo.2015.11.01

Regorafenib could cause sinusoidal obstruction syndrome. / Takahashi, Motoi; Harada, Shigeru; Suzuki, Hideo; Yamashita, Naoki; Orita, Hiroyuki; Kato, Masaki; Kotoh, Kazuhiro.

:: Journal of Gastrointestinal Oncology, 巻 7, 番号 3, 01.06.2016, p. E41-E44.

研究成果: ジャーナルへの寄稿記事

Takahashi, M, Harada, S, Suzuki, H, Yamashita, N, Orita, H, Kato, M & Kotoh, K 2016, 'Regorafenib could cause sinusoidal obstruction syndrome', Journal of Gastrointestinal Oncology, 巻. 7, 番号 3, pp. E41-E44. https://doi.org/10.21037/jgo.2015.11.01
Takahashi M, Harada S, Suzuki H, Yamashita N, Orita H, Kato M その他. Regorafenib could cause sinusoidal obstruction syndrome. Journal of Gastrointestinal Oncology. 2016 6 1;7(3):E41-E44. https://doi.org/10.21037/jgo.2015.11.01
Takahashi, Motoi ; Harada, Shigeru ; Suzuki, Hideo ; Yamashita, Naoki ; Orita, Hiroyuki ; Kato, Masaki ; Kotoh, Kazuhiro. / Regorafenib could cause sinusoidal obstruction syndrome. :: Journal of Gastrointestinal Oncology. 2016 ; 巻 7, 番号 3. pp. E41-E44.
@article{4e6cff36362d45948f0723c29ca33345,
title = "Regorafenib could cause sinusoidal obstruction syndrome",
abstract = "A 74-year-old man with advanced colon cancer was admitted to our hospital with jaundice and ascites. Four weeks before admission, he had started treatment with regorafenib because other chemotherapies had failed. Blood tests showed a characteristic increase in his serum lactate dehydrogenase level, which indicated intrahepatic hypoxia. The liver was not cirrhotic, but Doppler ultrasonography (US) showed that the portal flow was markedly decreased. These findings suggested that his liver failure could be caused by sinusoidal obstruction syndrome (SOS). We therefore started treatment with anticoagulants that included antithrombin III and recombinant thrombomodulin. His portal flow gradually increased, and his hepatic function improved in parallel with the increased flow. Although regorafenib could cause fatal liver failure, the mechanism remains unclear. SOS might be a route by which regorafenib induces liver failure. Additionally, lactate dehydrogenase could be a marker for identifying the adverse effects at an early stage of regorafenib-induced liver failure.",
author = "Motoi Takahashi and Shigeru Harada and Hideo Suzuki and Naoki Yamashita and Hiroyuki Orita and Masaki Kato and Kazuhiro Kotoh",
year = "2016",
month = "6",
day = "1",
doi = "10.21037/jgo.2015.11.01",
language = "English",
volume = "7",
pages = "E41--E44",
journal = "Journal of Gastrointestinal Oncology",
issn = "2078-6891",
publisher = "Pioneer Bioscience Publishing Company (PBPC)",
number = "3",

}

TY - JOUR

T1 - Regorafenib could cause sinusoidal obstruction syndrome

AU - Takahashi, Motoi

AU - Harada, Shigeru

AU - Suzuki, Hideo

AU - Yamashita, Naoki

AU - Orita, Hiroyuki

AU - Kato, Masaki

AU - Kotoh, Kazuhiro

PY - 2016/6/1

Y1 - 2016/6/1

N2 - A 74-year-old man with advanced colon cancer was admitted to our hospital with jaundice and ascites. Four weeks before admission, he had started treatment with regorafenib because other chemotherapies had failed. Blood tests showed a characteristic increase in his serum lactate dehydrogenase level, which indicated intrahepatic hypoxia. The liver was not cirrhotic, but Doppler ultrasonography (US) showed that the portal flow was markedly decreased. These findings suggested that his liver failure could be caused by sinusoidal obstruction syndrome (SOS). We therefore started treatment with anticoagulants that included antithrombin III and recombinant thrombomodulin. His portal flow gradually increased, and his hepatic function improved in parallel with the increased flow. Although regorafenib could cause fatal liver failure, the mechanism remains unclear. SOS might be a route by which regorafenib induces liver failure. Additionally, lactate dehydrogenase could be a marker for identifying the adverse effects at an early stage of regorafenib-induced liver failure.

AB - A 74-year-old man with advanced colon cancer was admitted to our hospital with jaundice and ascites. Four weeks before admission, he had started treatment with regorafenib because other chemotherapies had failed. Blood tests showed a characteristic increase in his serum lactate dehydrogenase level, which indicated intrahepatic hypoxia. The liver was not cirrhotic, but Doppler ultrasonography (US) showed that the portal flow was markedly decreased. These findings suggested that his liver failure could be caused by sinusoidal obstruction syndrome (SOS). We therefore started treatment with anticoagulants that included antithrombin III and recombinant thrombomodulin. His portal flow gradually increased, and his hepatic function improved in parallel with the increased flow. Although regorafenib could cause fatal liver failure, the mechanism remains unclear. SOS might be a route by which regorafenib induces liver failure. Additionally, lactate dehydrogenase could be a marker for identifying the adverse effects at an early stage of regorafenib-induced liver failure.

UR - http://www.scopus.com/inward/record.url?scp=84995776587&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84995776587&partnerID=8YFLogxK

U2 - 10.21037/jgo.2015.11.01

DO - 10.21037/jgo.2015.11.01

M3 - Article

VL - 7

SP - E41-E44

JO - Journal of Gastrointestinal Oncology

JF - Journal of Gastrointestinal Oncology

SN - 2078-6891

IS - 3

ER -